Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

Matching preclusion is a measure of robustness in the event of edge failure in interconnection networks. The matching preclusion number of a graph G with even order is the minimum number of edges whose deletion results in a graph without perfect matchings and the conditional matching preclusion number of G is the minimum number of edges whose deletion leaves the resulting graph with no isolated vertices and without perfect matchings. We consider matching preclusion of cube-connected cycles networkCCCn. By using the super-edge-connectivity of vertex-transitive graphs, the super cyclically edge-connectivity of CCCn for n=3,4 and 5, Hall’s Theorem and the strengthened Tutte’s Theorem, we obtain the matching preclusion number and the conditional matching preclusion number of CCCn and classify respective optimal matching preclusion sets.

Publication Year

2015

Journal Title

Discrete Applied Mathematics

Volume number

190-191

Publisher

Elsevier

First Page (page number)

118

Last Page (page number)

126

Referreed

1

DOI

10.1016/j.dam.2015.04.001

ISSN (print)

0166218X

Link to Publisher’s Edition

https://dx.doi.org/10.1016/j.dam.2015.04.001

Keywords

Matching preclusion, Networks, Cube-connected cycles, Cyclically edge-connectivity

Included in

Mathematics Commons

Share

COinS